# SDR PNSA010706

- Difficulty date: July 25, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 21,803 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Obstructed
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE-START CHECK LIST FOUND NO FUEL PRESSURE INDICATION WITH RT MAIN OR AUX FUEL BOOST PUMP ON.  MAINTENANCE REMOVED DEBRIS FROM FUEL FILTER ORIFICE TO FUEL PRESSURE LINE AND OP CHECK OK.
